# SDR ASAA2015110613660

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 1,346 hours, 434 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL, EXTINGUISHED WITH RESET.  ACFT GROUNDED.  ACCOMPLISHED NR 2 PZTC BITE REF 21-61-00.  FOUND FAULT FLT DECK TRIM VALVE ONE TIME.  PERFORMED FIM 21-61, TASK 861.  FAULTS CLEARED GROUND RAN AC SYS FOR 1 HOUR.  NO FAULTS LOGGED.  REF AMM 21-00-00.  SYS CKS NORMAL.
